# SDR AALA201807169056

- Difficulty date: July 13, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 11,372 hours, 1,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: CON8916
- Part serial: 1166548
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE R4 DOOR WAS INOPERATIVE.  REPLACED THE WIRELESS EMERGENCY LIGHTING SYSTEM CONTROL UNIT IAW AMM 33-51-07.  ACCOMPLISHED A SOFTWARE LOAD. ALL LIGHTS OPS CHECKED GOOD.
